About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2013 (2013), Article ID 598956, 2 pages
http://dx.doi.org/10.1155/2013/598956
Editorial

Qualitative Analysis of Differential Equations

1Department of Mathematics and Statistics, Masaryk University, 611 37 Brno, Czech Republic
2Department of Mathematical Analysis and Numerical Mathematics, Comenius University, 842 48 Bratislava, Slovakia
3Department of Mathematics, University of Zagreb, 10000 Zagreb, Croatia
4Department of Mathematics, University of Toyama, Toyama 930-8555, Japan

Received 1 August 2013; Accepted 1 August 2013

Copyright © 2013 Ondřej Došlý et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.